Advanced

A characterization of compactness for singular integrals

Villarroya Alvarez, Francisco LU (2015) In Journal des Mathématiques Pures et Appliquées 104(3). p.485-532
Abstract
We prove a T(1) theorem to completely characterize compact Calderon-Zygmund operators. The result provides sufficient and necessary conditions for the compactness of singular integral operators acting on L-p(R) with 1 < p < infinity. (C) 2015 Elsevier Masson SAS. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Singular integral, Calderon-Zygmund operator, Compact operator, Wavelets
in
Journal des Mathématiques Pures et Appliquées
volume
104
issue
3
pages
485 - 532
publisher
Elsevier
external identifiers
  • wos:000360868000004
  • scopus:84939272364
ISSN
0021-7824
DOI
10.1016/j.matpur.2015.03.006
language
English
LU publication?
yes
id
5d6afec2-c5a6-434b-b782-636d04bfe69d (old id 8077582)
date added to LUP
2015-10-23 15:03:28
date last changed
2017-06-11 04:05:39
@article{5d6afec2-c5a6-434b-b782-636d04bfe69d,
  abstract     = {We prove a T(1) theorem to completely characterize compact Calderon-Zygmund operators. The result provides sufficient and necessary conditions for the compactness of singular integral operators acting on L-p(R) with 1 &lt; p &lt; infinity. (C) 2015 Elsevier Masson SAS. All rights reserved.},
  author       = {Villarroya Alvarez, Francisco},
  issn         = {0021-7824},
  keyword      = {Singular integral,Calderon-Zygmund operator,Compact operator,Wavelets},
  language     = {eng},
  number       = {3},
  pages        = {485--532},
  publisher    = {Elsevier},
  series       = {Journal des Mathématiques Pures et Appliquées},
  title        = {A characterization of compactness for singular integrals},
  url          = {http://dx.doi.org/10.1016/j.matpur.2015.03.006},
  volume       = {104},
  year         = {2015},
}